MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 13.0MM FLEXIBLE CANNULATED DRILL BIT LARGE QC/465MM; BIT, DRILL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 13.0MM FLEXIBLE CANNULATED DRILL BIT LARGE QC/465MM; BIT, DRILL
Model Number 03.010.034
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2022, the four (4) 13mm drill bits from the rafn sets are dull and require sharpening.There was no patient consequence.This report involves one (1) 13.0mm flexible cannulated drill bit large qc/465mm.This is report 1 of 4 for (b)(4).

Brand Name
13.0MM FLEXIBLE CANNULATED DRILL BIT LARGE QC/465MM
Common Device Name
BIT, DRILL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14027017
Report Number2939274-2022-01220
Device Sequence Number6019910
Product Code HTW
UDI-Device Identifier10886982067067
UDI-Public(01)10886982067067
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.034
Device Catalogue Number03.010.034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2022
Initial Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
13.0 FLEXIBLE CANN DRILL BIT LRG QC/465; 13.0MM CANNULATED DRILL BIT 300MM; 13.0MM CANNULATED DRILL BIT 300MM
Patient SexUnknown